# SDR AALA20072337

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 50,192 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT PLACARD AT AFT LEFT TAIL CONE TORN.  REPLACED EMERGENCY EXIT PLACARD AT AFT LEFT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
